RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1999, Volume 33, Issue 1, Pages 1–13 (Mi faa334)  

This article is cited in 12 scientific papers (total in 12 papers)

Index of a Vector Field Tangent to an Odd-Dimensional Hypersurface and the Signature of the Relative Hessian

X. Gomez-Monta, P. Mardešicb

a Center for Mathematical Research
b Université de Bourgogne

DOI: https://doi.org/10.4213/faa334

Full text: PDF file (1265 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1999, 33:1, 1–10

Bibliographic databases:

UDC: 512.774+514.742.4
Received: 30.11.1997

Citation: X. Gomez-Mont, P. Mardešic, “Index of a Vector Field Tangent to an Odd-Dimensional Hypersurface and the Signature of the Relative Hessian”, Funktsional. Anal. i Prilozhen., 33:1 (1999), 1–13; Funct. Anal. Appl., 33:1 (1999), 1–10

Citation in format AMSBIB
\Bibitem{GomMar99}
\by X.~Gomez-Mont, P.~Marde{\v s}ic
\paper Index of a Vector Field Tangent to an Odd-Dimensional Hypersurface and the Signature of the Relative Hessian
\jour Funktsional. Anal. i Prilozhen.
\yr 1999
\vol 33
\issue 1
\pages 1--13
\mathnet{http://mi.mathnet.ru/faa334}
\crossref{https://doi.org/10.4213/faa334}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711866}
\zmath{https://zbmath.org/?q=an:0946.32016}
\transl
\jour Funct. Anal. Appl.
\yr 1999
\vol 33
\issue 1
\pages 1--10
\crossref{https://doi.org/10.1007/BF02465138}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081874700001}


Linking options:
  • http://mi.mathnet.ru/eng/faa334
  • https://doi.org/10.4213/faa334
  • http://mi.mathnet.ru/eng/faa/v33/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ebeling, W, “On the index of a holomorphic I-form on an isolated complete intersection singularity”, Doklady Mathematics, 64:2 (2001), 221  zmath  isi
    2. Lafitte, OD, “Existence and positivity of a system k-epsilon with a production term of the Rayleigh-Taylor type”, Applied Mathematics Letters, 15:3 (2002), 347  crossref  mathscinet  zmath  isi  scopus
    3. W. Ebeling, S. M. Gusein-Zade, “Indices of 1-forms on an isolated complete intersection singularity”, Mosc. Math. J., 3:2 (2003), 439–455  mathnet  mathscinet  zmath  elib
    4. Klehn, O, “Real and complex indices of vector fields on complete intersection curves with isolated singularity”, Compositio Mathematica, 141:2 (2005), 525  crossref  mathscinet  zmath  isi  scopus
    5. Ebeling, W, “Quadratic forms for a 1-form on an isolated complete intersection singularity”, Mathematische Zeitschrift, 252:4 (2006), 755  crossref  mathscinet  zmath  isi  elib  scopus
    6. Seade J., “Indices of vector fields on singular varieties: An overview”, Singularity Theory, 2007, 953–976  crossref  mathscinet  zmath  isi
    7. Giraldo, L, “Flags in zero dimensional complete intersection algebras and indices of real vector fields”, Mathematische Zeitschrift, 260:1 (2008), 77  crossref  mathscinet  zmath  isi  scopus
    8. Brasselet, JP, “The Case of Manifolds”, Vector Fields on Singular Varieties, 1987 (2009), 1  crossref  mathscinet  isi  scopus
    9. Dutertre N., “Radial index and Poincaré–Hopf index of 1–forms on semi–analytic sets”, Mathematical Proceedings of the Cambridge Philosophical Society, 148:2 (2010), 297–330  crossref  mathscinet  zmath  isi  scopus
    10. Cisneros-Molina J.L. Seade J. Grulha Jr. Nivaldo G., “On the Topology of Real Analytic Maps”, Int. J. Math., 25:7 (2014), 1450069  crossref  mathscinet  zmath  isi  scopus
    11. Ebeling W., Gusein-Zade S.M., “An Algebraic Formula For the Index of a 1-Form on a Real Quotient Singularity”, Math. Nachr., 291:17-18 (2018), 2543–2556  crossref  mathscinet  zmath  isi  scopus
    12. Seade J., “On Milnor'S Fibration Theorem and Its Offspring After 50 Years”, Bull. Amer. Math. Soc., 56:2 (2019), 281–348  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:364
    Full text:104
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019